Image Collection: Allergic Skin Disorders

Change Category

Close

15. Picture of Dermatitis Medicamentosa (Back)

Picture of Dermatitis Medicamentosa (Back)
Image Source: Color Atlas of Pediatric DermatologySamuel Weinberg, Neil S. Prose, Leonard KristalCopyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.
15of31

Dermatitis medicamentosa is a type of dermatitis that arises due to a drug reaction. The skin rash looks red (erythematous) and swollen (edematous). The most common medications that trigger this type of reaction are cephalosporins, codeine, and penicillin. The case in this picture clinically resembles erythema multiforme.

Image Source: Color Atlas of Pediatric Dermatology Samuel Weinberg, Neil S. Prose, Leonard Kristal Copyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.

Text Reference: "Inflammatory Disorders of the Skin." Foundations and Adult Health Nursing.

Guide to understanding the Image Gallery categories: